# SDR USAAF96085

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 5220 · Emergency Exits
- Part: Armrest
- Part number: D90058703
- Condition: Broken
- Location: Rt Emer Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - BROKEN ARMREST ON THE RIGHT OVERWING EMERGENCY EXIT.  MAINTENANCE REPLACED THE ARMREST.  (M)
